# SDR UPS04443610

- Difficulty date: December 15, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Engine: Pwa JT9D7A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 7479995
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW SHUTDOWN NR 2 ENGINE IN FLIGHT DUE TO ENGINE NOT RESPONDING. CREW RESTARTED AND ENGINE PERFORMED NORMALLY.  REMOVED AND REPLACED FUEL PUMP AND FUEL CONTROL PER MM 73-21-01 AND 73-11-01. PERFORMED ADJ AND TEST PER MM 71-00-00 OPS CK LEAK CK GOOD.
